MathSciNet Relay Station
MathSciNet bibliographic data
MR1954868 (2004c:46054) 46E35 (28A15 43A85)
Kinnunen, Juha; Latvala, Visa Lebesgue points for Sobolev functions on metric spaces. Rev. Mat. Iberoamericana 18 (2002), no. 3, 685–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement